# SDR UPS08854165

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: DWG5771181
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP LT WING O/B LEADING EDGE, I/B SEGMENT LOWER INTERNAL BEADED DOUBLER CRACKED NEAR PANEL 520A, XFS 452.  FABRICATED AND INSTALLED REPAIR PER EO DC8-5730-31521-A AND EA 008-5720-01-A1569.
